# SDR CALA2013081290354

- Difficulty date: August 11, 2013
- Submitted: August 14, 2013
- Operation: Air carrier
- Aircraft: N445UA
- Make and model: Airbus A320-232
- Aircraft serial: 826
- Aircraft time: 50,647 hours, 20,599 cycles
- Engine: Iae V2527A5
- System (JASC): 2780 · Leading Edge Slat Control System
- Part: Computer
- Part number: 4917011
- Part serial: 129
- Condition: Faulty
- Location: Nr 2
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SLATS SLOW STATUS MESSAGE.  REPLACED SFCC NR 2 IAW MM.
